I've been on the birth control pill for about 3 months. Since I started, I noticed unwanted side effects. Everytime I use the restroom, it's not to just pee anymore. I have random nausea and worst of all: I have an unappealing odor from my vagina. I take showers everyday with a new washcloth every day so my cleaning habits are not the problem. Are these side effects normal? Will they go away?
At this point, it's probably a good idea to make an appointment with your doctor to talk about the side effects you're experiencing, and possibly discuss other birth control options. It does usually take a couple of months for your body to get used to hormonal birth control, but if you're still having these kinds of side effects after three months, it may be that the brand of pill you're on isn't the best one for you, or possibly even that non-hormonal birth control (like a diaphragm or cervical cap) would be a better option.
In addition to that, the pill doesn't cause unusual smells from your vagina. Make sure you mention this when you see your doctor, as it could be the sign of an infection.
Posts: 2710 | From: Australia | Registered: Jun 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.